Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 34, NWS Kansas City, MO

June 17, 20095 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 17, 2009, 5:59 PM CDT for 5 counties in Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2009, 5:59 PM CDT (22:59 UTC)
Expired
Jun 17, 2009, 9:54 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Caldwell County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 99 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:05 PM CDTFLASH FLOODPolo, MOWATER 2 FEET DEEP ON 13 HWY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2009-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2009-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2807 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 172259
FFWEAX
MOC025-049-061-063-177-180500-
/O.NEW.KEAX.FF.W.0034.090617T2259Z-090618T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 PM CDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  CLINTON COUNTY IN NORTHWEST MISSOURI...
  NORTHERN RAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN DEKALB COUNTY IN NORTHWEST MISSOURI...

* UNTIL MIDNIGHT CDT THURSDAY

* AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
  AREA. DOPPLER RADAR ESTIMATES BETWEEN 1 AND 2 INCHES OF RAIN HAS 
  FALLEN FROM CLARKSDALE TO SOUTH OF GOWER AND EAST TO BRECKENRIDGE
  ...KINGSTON...AND ELMIRA. 


* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CAMERON...GOWER...HAMILTON...LATHROP...PLATTSBURG...BRAYMER...
  BRECKENRIDGE...CLARKSDALE...COWGILL...KINGSTON...OSBORN...POLO AND
  STEWARTSVILLE.

AT 547 PM CDT WATER WAS REPORTED OVER HIGHWAY 33 TWO MILES SOUTH OF 
PERRIN IN CENTRAL CLINTON COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS AROUND AN INCH ARE LIKELY IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3981 9377 3944 9377 3956 9461 3983 9461

$$

MJ
1 follow-up statement
000 
WGUS73 KEAX 180254 RRA
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
954 PM CDT WED JUN 17 2009

MOC025-049-061-063-177-180310-
/O.CAN.KEAX.FF.W.0034.000000T0000Z-090618T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEKALB MO-RAY MO-CLINTON MO-CALDWELL MO-DAVIESS MO-
954 PM CDT WED JUN 17 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN DAVIESS...
CALDWELL...CLINTON...NORTHERN RAY AND SOUTHERN DEKALB COUNTIES IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3981 9377 3944 9377 3956 9461 3983 9461

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 4:32 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 17, 4:32 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT WED JUN 17 2009

.DISCUSSION...

NEAR TERM FORECAST...

NEXT 24 HOURS...PRIMARY CONCERNS ARE ON THE CONVECTIVE WEATHER. WARM
FRONT LIFTING NORTH THROUGH THE FORECAST REGION TODAY MADE IT JUST
NORTH OF A LINE FROM THE KANSAS CITY INTERNATIONAL AIRPORT TO
FAYETTE BY THE EARLY AFTERNOON HOURS. MUCAPE VALUES OF 5000+ J/KG
WITH MID 70 DEGREE DEW POINTS AND 0-6KM SHEAR VALUES OF 40+ KNOTS
ALL SPEAK TO THE POTENTIAL FOR EXPLOSIVELY SEVERE WEATHER THROUGH
THE REST OF THE AFTERNOON AND EVENING HOURS ALONG THE FRONT.

CURRENTLY TWO SUPER CELLS STORMS ARE TRACKING EAST ALONG/JUST NORTH
OF THE FRONT. CURRENT EXPECTATIONS ARE THAT THESE STORMS WILL HELP
LIFT THE FRONT NORTH A LITTLE MORE. SHEAR PARAMETERS AND ABUNDANT
CAPE IN NORTHERN KANSAS AND NORTHWEST MISSOURI SPEAKS TO THE
SUPERCELLS THAT WE ARE ALREADY SEEING. HOWEVER...AS THE STORMS MOVE
FARTHER EAST THEY WILL MOVE AWAY FROM THE GOOD SHEAR INTO A REGION
OF MODERATE AND THEN WEAK SHEAR. THIS WOULD INDICATE THAT AS THE
STRONGLY ROTATING STORMS MOVE EAST THEY WILL TRANSITION TO A
SPLITTING AND BOWING STORM TYPES. THEREFORE...THE THREAT OF ISOLATED
TORNADOES LOOKS TO ONLY EXTENDED AS FAR EAST AS AN ATCHISON
KANSAS...ST JOSEPH...MARYVILLE LINE AT THIS TIME. AS STORMS MOVE
FARTHER EAST THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS...MAINLY NORTH OF THE MISSOURI RIVER AND SOUTH
OF HIGHWAY 36.

DESECRATE THUNDERSTORM ACTIVITY WILL PERCOLATE ALONG THROUGH THE MID
TO LATE EVENING HOURS...AFTER THAT THE LOW LEVEL JET IS EXPECTED TO
KICK IN ACROSS EASTERN KANSAS...POINTING TOWARDS SOUTHEAST NEBRASKA.
WITH ABUNDANT MOISTURE RIDING UP AND OVER THE FRONT...AND THE
ORGANIZING INFLUENCE OF THE LOW LEVEL JET...EXPECT ANY PERSISTENT
ACTIVITY TO CONGEAL INTO A COMPLEX OF STORMS LATE THIS EVENING.
CORFIDI VECTORS AND 1000-500MB THICKNESS LINE INDICATE THAT ANY
COMPLEX THAT DEVELOPS WILL SLIDE EAST-SOUTHEAST ALONG THE FRONT.
THIS SHOULD BRING RAIN TO AREAS NORTH OF THE MISSOURI RIVER EARLY
THURSDAY MORNING. HEAVY RAIN WILL BE A CONCERN WITH THE ACTIVITY
TONIGHT...WHILE MARGINALLY SEVERE WEATHER MIGHT BE POSSIBLE ALONG HE
SOUTHERN EDGE WHERE MORE UNSTABLE AIR WILL BE INGESTED.

CUTTER

THURSDAY THROUGH FRIDAY...

MAIN CONCERNS FOR THURSDAY THROUGH THE EXTENDED TIME FRAME DEALS
WITH HOT AND HUMID CONDITIONS AS WELL AS A CHANCE OF THUNDERSTORMS
THURSDAY NIGHT THROUGH FRIDAY.

THURSDAY THROUGH FRIDAY:
UPPER RIDGE AXIS WILL BE POSITIONED GENERALLY ALONG THE MISSISSIPPI
RIVER VALLEY WITH VERY WARM TEMPERATURES ALOFT. DECENT MIXING IS
EXPECTED THOUGH NOT TO THE HEIGHT OF THE WARMEST TEMPERATURES ALOFT.
ALSO ANTICIPATE SOME OF THE POTENTIAL WARM UP GOING TO EVAPORATION
OF VERY MOIST SOILS. EVEN WITH THOSE LIMITING FACTORS TEMPERATURES
SHOULD STILL CLIMB INTO THE LOWER 90S. THOSE TEMPERATURES COMBINED
WITH DEWPOINTS AROUND 70 DEGREES SHOULD YIELD VERY UNCOMFORTABLE
HEAD INDEX READINGS APPROACHING 100 DEGREES ACROSS OUR SOUTHERN
ZONES AND INTO EAST CENTRAL KANSAS.

AN UPPER WAVE WILL MOVE INTO THE AREA LATE THURSDAY NIGHT/ EARLY
FRIDAY MORNING AND SLOWLY PROGRESS THROUGH THE AREA DURING THE DAY
FRIDAY. AS THE LOW LEVEL JET CRANKS UP AHEAD OF THE WAVE THURSDAY
NIGHT WE WILL SEE THUNDERSTORM CHANCES FOR MUCH THE AREA WITH THE
BEST CHANCES ALONG THE MISSOURI AND IOWA STATE LINE. AS THE WAVE
MOVES FURTHER EAST DURING THE DAY FRIDAY A GENERAL INCREASE IN
SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE ENTIRE REGION.
THIS ACTIVITY SHOULD EXIT MOST OF THE FORECAST AREA BY LATE FRIDAY
NIGHT WITH THE EXCEPTION OF OUR EASTERN ZONES.

SATURDAY AND SUNDAY:
UPPER RIDGE BUILDS AGAIN SATURDAY BUT WARMEST TEMPERATURES ALOFT
WILL ARRIVE SUNDAY. AS A RESULT... TEMPERATURES SHOULD BE HELD TO
THE MID/UPPER 80S SATURDAY AND CLIMB INTO THE LOWER 90S SUNDAY.
ADDED SLIGHT CHANCE POPS TO THE WESTERN THIRD OF THE FORECAST AREA
SATURDAY NIGHT AS THE LOW LEVEL JET MOVES INTO THE AREA.

MONDAY THROUGH WEDNESDAY:
HOT AND HUMID CONDITIONS ARE EXPECTED TO CONTINUE AS THE UPPER RIDGE
MAINTAINS ITSELF ACROSS THE UPPER MIDWEST THROUGH THE SOUTHERN
PLAINS. HIGHER DEWPOINTS IN THE LOWER 70S ARE EXPECTED TO REMAIN
ACROSS THE AREA AND WHEN COMBINED WITH THE HOT TEMPERATURES HEAT
INDEX VALUES IN THE UPPER 90S AND LOW 100S ARE LIKELY. THERE ARE
SOME INDICATIONS THAT A BOUNDARY WILL DRAPE ITSELF ACROSS THE AREA
ON TUESDAY AND WEDNESDAY. WITH VARYING MODEL SOLUTIONS AND BEING
VERY MUCH INTO THE EXTENDED OPTED TO NOT TRY TO PORTRAY THIS FEATURE
IN THE FORECAST. SO FOR NOW HAVE KEPT THE EXTENDED DRY BUT VERY WARM
AND HUMID. BUT SHOULD A BOUNDARY POSITION ITSELF ACROSS THE AREA
THUNDERSTORM CHANCES WOULD BE NEEDED.

CDB

&&

.AVIATION...

FOR THE 18Z TAFS...VFR CONDITIONS EXPECTED AT THE TERMINALS OVER THE
NEXT 24 HOURS. ONLY EXCEPTION MIGHT BE THE TERMINAL IN ST JOSEPH AS
THUNDERSTORM ACTIVITY...CURRENTLY DEVELOPING IN NORTH CENTRAL
KANSAS...MAY MOVE EAST INTO THE TERMINAL LATE THIS
AFTERNOON/EVENING. CONFIDENCE IS ONLY MODERATE THAT THE STORMS WILL
EFFECT KSTJ AS THE WARM FRONT THAT EVERYTHING IS FIRING OFF IS
EXPECTED TO LIFT FARTHER NORTH TAKING THE FOCUS OF THE STORMS WITH
IT. THEREFORE...HAVE ONLY CARRIED A TEMPO GROUP AT KSTJ FOR NOW.
OTHERWISE...AS MIXING BEGINS TOMORROW MORNING...LOOK FOR SOME OF THE
STIFFER WINDS ALOFT TO GET MIXED TO THE SURFACE.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 17, 1:06 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
106 PM CDT WED JUN 17 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-181800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
106 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT LIFTING NORTH THROUGH THE REGION TODAY WILL PROVIDE SOME
FOCUS FOR SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. STORMS
WILL DEVELOP ACROSS NORTH CENTRAL KANSAS AND SOUTHERN NEBRASKA THIS
AFTERNOON...AND MOVE EAST INTO FAR NORTHWEST MISSOURI AND ADJACENT
AREAS OF KANSAS. PRIMARY AREAS OF CONCERN WILL BE ALONG AND NORTH OF
A LINE FROM ATCHISON KANSAS THROUGH CHILLICOTHE DURING THE AFTERNOON
AND EVENING HOURS...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES BEING THE PRIMARY THREATS.

LATER TONIGHT...A COMPLEX OF STORMS WILL DEVELOP FROM THE AFTERNOON
AND EVENING ACTIVITY IN NEBRASKA AND WOULD TEND TO MOVE TO THE EAST
SOUTHEAST ALONG THE WARM FRONT. THIS COULD BRING IT INTO EXTREME NORTHERN
MISSOURI LATE TONIGHT...WITH THE POTENTIAL OF STRONG STORMS WITH
DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY NIGHT AND INTO FRIDAY...A COLD FRONT WILL BE MOVING
SOUTHEAST ACROSS EASTERN KANSAS AND MISSOURI. THERE WILL BE A CHANCE
OF THUNDERSTORMS WITH THIS FRONT...STARTING OVERNIGHT THURSDAY
NIGHT...AND DURING THE DAY ON FRIDAY. SEVERE WEATHER MAY OCCUR WITH
THIS FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING IN AREAS NORTH OF A LINE FROM ATCHISON KANSAS TO CHILLICOTHE
MISSOURI THIS AFTERNOON AND THIS EVENING. THEN OVERNIGHT...SPOTTER
ACTIVATION MAY BE NEEDED IN AREAS NEAR THE IOWA BORDER...AND AS FAR
SOUTH AS MOBERLY DURING EARLY MORNING HOURS OF THURSDAY.

CUTTER

In the hours before

Local storm report, Jun 17, 5:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     4 S GOWER               39.55N 94.59W
06/17/2009  E60 MPH          CLINTON            MO   PUBLIC

            TREE LIMBS DOWN AND POWER OUT IN GOWER.

&&

MELL
Local storm report, Jun 17, 5:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             4 S GOWER               39.55N 94.59W
06/17/2009  E1.00 INCH       CLINTON            MO   PUBLIC

            NICKEL TO QUARTER SIZED HAIL.

&&

MELL
Local storm report, Jun 17, 5:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
536 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             3 E TURNEY              39.64N 94.26W
06/17/2009  E0.75 INCH       CLINTON            MO   AIRPLANE PILOT

&&

ABAILEY
Local storm report, Jun 17, 5:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     LATHROP                 39.55N 94.33W
06/17/2009                   CLINTON            MO   AIRPLANE PILOT

            TREES DOWN. PENNY SIZED HAIL ALSO REPORTED.

&&

MELL
Local storm report, Jun 17, 5:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             1 S CAMERON             39.73N 94.24W
06/17/2009  E0.75 INCH       CLINTON            MO   LAW ENFORCEMENT

&&

ABAILEY
Local storm report, Jun 17, 5:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             3 S CAMERON             39.70N 94.24W
06/17/2009  E1.00 INCH       CLINTON            MO   LAW ENFORCEMENT

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:41 PM CDTSpecial Weather StatementEAXBuchanan34 min
Jun 17, 2:54 PM CDTSpecial Weather StatementEAXBuchanan36 min
Jun 17, 3:38 PM CDTSpecial Weather StatementEAXAndrew, DeKalb37 min
Jun 17, 3:58 PM CDTSevere Thunderstorm WarningEAXBuchanan32 min
Jun 17, 4:15 PM CDTSpecial Weather StatementEAXDeKalb30 min
Jun 17, 4:26 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb49 min
Jun 17, 4:28 PM CDTSevere Thunderstorm WarningEAXHolt47 min
Jun 17, 4:46 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb29 min
Jun 17, 5:11 PM CDTSpecial Weather StatementEAXAndrew34 min
Jun 17, 5:15 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clinton, DeKalb30 min
Jun 17, 5:45 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, DeKalb, Livingston and 1 more30 min
Jun 17, 6:13 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Lafayette, Livingston, Ray32 min
Jun 17, 6:32 PM CDTFlash Flood WarningEAXCarroll3 hr
Jun 17, 6:39 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Ray, Saline36 min
Jun 17, 6:51 PM CDTTornado WarningEAXCarroll, Saline24 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.